# SDR REXA2021110400911

- Difficulty date: October 21, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: SH690337785
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FWD BAGGAGE BAY DOOR SURROUND STRUCTURE, LOWER LONGERON HAS
DRILL HOLES IN SILL PLATE BTW FS517 AND FS533.             
"	"COMPLIED WITH ENDEAVOR EA# CRJ953-12093 REV IR DATED 9/15/2021 FOR   
REPAIR. REMOVED AND REINSTALLED FWD BAGGAGE BAY DOOR BALANCE SPRINGS 
IAW CRJ 900 AMM 52-35-17-000/400-801-A02. REMOVED & REINSTALLED FWD  
BAGGAGE BAY DOOR FIXED PINS IAW CRJ 900 AMM 52-35-00-000/400-801-A04.
OPS CHECK GOOD. WVAC EMP STAMP #738 MTC                              
"
